Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at May 6, 2017, 3:41 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2017, 3:41 AM EDT (07:41 UTC)
- Expired
- May 6, 2017, 2:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
541 WHUS72 KMFL 060741 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EDT SAT MAY 6 2017 GMZ656-657-676-061400- /O.NEW.KMFL.SC.Y.0018.170506T0741Z-170506T1400Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 341 AM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT THROUGH LATE MORNING BECOMING WEST NORTHWEST 10 TO 15 KNOTS IN THE AFTERNOON. SEAS 5 TO 8 FEET IN THE OFFSHORE GULF THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-671-061800- /O.NEW.KMFL.SC.Y.0018.170506T0741Z-170506T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 341 AM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS THIS MORNING BECOMING WEST AROUND 10 KNOTS IN THE AFTERNOON. SEAS 3 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
387 WHUS72 KMFL 061434 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1034 AM EDT SAT MAY 6 2017 AMZ650-670-671-061800- /O.CON.KMFL.SC.Y.0018.000000T0000Z-170506T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1034 AM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
002 WHUS72 KMFL 061754 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 154 PM EDT SAT MAY 6 2017 AMZ650-670-671-061900- /O.EXP.KMFL.SC.Y.0018.000000T0000Z-170506T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 154 PM EDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... WINDS WILL CONTINUE TO DIMINISH AS THE AFTERNOON PROGRESSES BELOW ADVISORY CRITERIA. HOWEVER, SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR WINDS AROUND 15 KNOTS THROUGH THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at May 6, 1:38 AM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 6, 1:38 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Miami FL
138 AM EDT Sat May 6 2017
.AVIATION...
Post-frontal surface trough moving across the Florida peninsula
06z-09z bringing an area of broken clouds 5,000-6,000 ft along
with wind 280-300 degrees at 10-15 knots with gusts 20-25 knots to
all terminal sites. Wind gradually becoming 300-320 degrees by 13z
with clouds becoming scattered 4,000 ft. Wind will be not as gusty
after 18z and remain 300-320 degrees through the remainder of the
forecast period. VFR conditions and mainly dry weather prevailing
throughout.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Fire Weather Watch from noon EDT today through this evening for
FLZ063-066-070.
High Rip Current Risk through this evening for FLZ069.
AM...None.
GM...None.
&&
AVIATION...59/MolledaHazardous weather outlook, May 5, 4:32 PM EDT, 11 hours 9 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 432 PM EDT Fri May 5 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 061200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 432 PM EDT Fri May 5 2017 ...High Risk of Rip Currents Along Naples Beaches through Saturday... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip Currents: There is a high risk of rip currents along the Gulf coast beaches. Swimming is not recommended. Heed the advise of the beach patrol. Thunderstorms: an isolated thunderstorm or two are still possible tonight, especially over the Atlantic waters. No other hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Rip Currents: The high risk of rip currents continues on Saturday along the Gulf coast beaches. Swimming is not recommended. Heed the advise of the beach patrol. Fire Weather: a very dry airmass will be moving into the region this weekend increasing the risk of fires. Heed the advise of forestry officials and be cautious. No other hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:45 AM EDT | Red Flag Warning | MFL | 16 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.